# SDR ASAA0380358

- Difficulty date: April 18, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2720 · Rudder Control System
- Part: Link
- Part number: 59141395
- Condition: Corroded
- Location: Rudder Limiter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, RUDDER THROW LIMITER LINK IS CORRODED.  REPLACED LINK PER MM 27-20-06.  (M)
